Aa
Aa
A
A
A
Close
Avatar universal

Why am I so sick within these last 3 years?

To be honest I have a lot to place that I feel is necessary to mention in regards to my health. So please bear with me while I go over what I believe might correlate. About 2-3 years ago I had went into the emergency room in regards to a raw/bruised sensation on my lower abdominal region mainly on the left and right just above my hips. There had also been a white discharge from my penis in which was discovered to be a slight urinary infection. Around this time I had felt for the first time a burning, itching, stabbing sensation in my lower shaft under my testicles and within my anus around my prostate. At times it would exhibit 1 or 2 of the symptoms and rarely all 3 at once. There was also no apparent pattern to the sensations.
As years passed I assumed it had been gas causing the sensation, because it seemed to occur when I had been feeling bloated. Now 3 years later the severity had increased and the sensations had become more frequent and occurring. It also came along with a new symptom which felt as if a ball was logged into my anus and stuck at my prostate. It hurt to use the restroom and I could not past waist regularly.  The specialist I had gone to see had informed me he felt the previous infection (within my urinary tract) had worsened and never went away completely to begin with. For within these years I had taken antibiotics on 2 occasions 1 time for a tooth infection and strep throat.
The doctor who had originally diagnosed my recent symptoms informed me he believed it was prostatitis and prescribed Ciproflinaxin 500MG. I immediately felt fatigued, and joints felt stiff shortly after taking the 3rd pill. Along with extreme anxiety brought on by the pill, and fuzziness of the mind and vision. They had me take it for a few more weeks before taking me off that medication and prescribing Naproxen. During my time taking this I still felt aching and soreness of joints and occasionally stiffness followed by extreme burning pain.
On 8/7/19 just 5 days after being off Naproxen I had been sitting watching T.V smoking a vapor pen (typical behavior) when I had felt short of breath. Not thinking anything of it due to the fact vapor can do that often. About 2 min later my vision began to look like a fuzzy old 1990s tv with continued shortness of breath. I began to feel cold as if I were naked in the snow and soon began to sweat. Soon after that I began to lose consciousness and informed my brother to take me to the hospital. While on the way both my arms and legs began to feel numb with strong pins and needles feelings moving thru all 4. The functions of my mind shortly also began to fail and I was not able to think and respond properly. The doctor had informed me that I had some slight aritmeia in my heart but NOT like a heart attack. He also informed that based on their equipment I was amazingly healthy.
I will be going to see a cardiologist here soon but wanted some feedback and possibly a second opinion as to what might be happening to my body. I am so concerned because before now I usually have very minor if any health complications.
Honorable mentions:
-Doctors found a epididymal cyst on, stating it is unlikely to be a source.
-Found I had kidney stones during the 1st occurrence of the prostate sensations
-Do not take medications frequently (rarely taking over the counter medications) as well as medications that do not fight or cure specific ailments. Such as pain killers.
-Have felt instant reactions to medications in the past which passed off by doctors ( in which doctor had been wrong and I was sick for 7 days after)
1 Responses
Sort by: Helpful Oldest Newest
363281 tn?1590104173
COMMUNITY LEADER
Hello~I am sorry you are having so  many health issues.

I am glad you have an appointment to see a cardiologist, the symptoms that you had that prompted you to go to the ER are very concerning, to be honest, I am appalled that the ER doctor even sent you home, in my humble opinion, you should have been admitted for a battery of tests to rule out a TIA (mini stroke) other heart issues and a general blood panel. If this happens again before you see the doctor, then go back to the ER ASAP and demand more tests, don't just let them send you home saying that their equipment says you are OK, this is the first time that I can remember reading that a doctor depended on the "equipment" alone without doing further testing.

As to the other issues you are having, I would seek the opinion of another doctor.
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.